# SDR SIMA20140120002

- Difficulty date: January 20, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,707 hours, 19,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND APU FIRE WALL IS CRACKED AT THE UPPER RT ATTACHMENT POINT AS VIEWED FROM THE AFT SIDE.  REPAIRED AS PER PART C OF EO EM-53AD-1883.
